Verlagslink DOI: 10.1016/j.jde.2013.12.003
Titel: Zero measure Cantor spectra for continuum one-dimensional quasicrystals
Sprache: Englisch
Autor/Autorin: Lenz, Daniel 
Seifert, Christian  
Stollmann, Peter 
Schlagwörter: Cantor spectrum of measure zero; Quasicrystals; Schrödinger operators
Erscheinungs­datum: 31-Dez-2013
Verlag: Elsevier
Quellenangabe: Journal of Differential Equations 256 (6): 1905-1926 (2014)
Zusammenfassung (englisch): 
We study Schrödinger operators on R with measures as potentials. Choosing a suitable subset of measures we can work with a dynamical system consisting of measures. We then relate properties of this dynamical system with spectral properties of the associated operators. The constant spectrum in the strictly ergodic case coincides with the union of the zeros of the Lyapunov exponent and the set of non-uniformities of the transfer matrices. This result enables us to prove Cantor spectra of zero Lebesgue measure for a large class of operator families, including many operator families generated by aperiodic subshifts. © 2013 Elsevier Inc.
URI: http://hdl.handle.net/11420/9575
ISSN: 1090-2732
Zeitschrift: Journal of differential equations 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

37
Letzte Woche
0
Letzten Monat
4
checked on 01.10.2022

SCOPUSTM   
Zitate

6
Letzte Woche
0
Letzten Monat
0
checked on 29.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.